Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count
    Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count
    Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count
    Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count
    Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count
    Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

    Excedrin Extra Strength Caplets for Headache Pain Relief 1 Pack of 300 Count

    Excedrin

    Tap Image to Zoom

    Regular price $23.95 Sale

    Purchase Options
    Delivery Frequency
    - +
    Free Shipping & Returns
    Free Delivery:
    Free Shipping & Returns
    Expedited Delivery:
    • Relief for headaches, migraines and other types of pain
    • Combination of acetaminophen, aspirin and caffeine
    • Trusted, quick relief
    • 300 count caplets


    Excedrin Extra Strength Caplets provide the necessary relief you need whenever
    pain, migraines and headaches strike. For many, relief starts just 15 minutes
    after you take your dose. For the past 50 years, Excedrin has been a trusted
    leader in headache and migraine relief. With Excedrin Extra Strength Caplets,
    you receive quick pain relief you can trust.

    Acetaminophen 250 mg, Aspirin 250 mg (NSAID) Caffeine 65 mg

    corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propyelene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Acetaminophen 250 mg, Aspirin 250 mg (NSAID) Caffeine 65 mg

    corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propyelene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Reviews